Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have premature ejaculation, erectile dysfunction and burning sensation on penis tip. Looking for cure

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 2190 Questions
Question
My symptoms are the following:
Buring at tip of penis/urthera opening, Blanitis looking infection on multiple areas of the glans. Discolorization of penis tip at urethra opening. Soft erection and weak ejaculation.

I have been through the following:
Tested negative for Clymidia, Gonnorea, Herpes.
2 two week courses of Cipro, 2 two week courses of Azithromicyn. 1 10 day course of Metronidazole. 1 week course of Fluconizole and multiple anit-fungal creams.

Please help .
Posted Sun, 11 Nov 2012 in Sexual Problems
 
 
Answered by Dr. Jonas Sundarakumar 14 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

Please clarify the following...

How long have you been having this infection?

Can you describe the lesions - Size of the lesions? Borders? Flat or elevated? Colour? Painful? Any oozing or deposits?

Do you have recurrent infections of the genitals?

Do you have any discharge from the urethra or turbid urine?

Have you had unprotected sexual intercouse with someone else or engaged in any risky sexual practices? Please provide a brief sexual history.

Do you suffer from diabetes or any other medical disorders?

How long have you been having the erection problems? How much of a dysfunction is this causing?

Please get back to me with these details so that I will be able to guide you better.

Wish you all the best.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
 
Follow-up: Have premature ejaculation, erectile dysfunction and burning sensation on penis tip. Looking for cure 2 hours later
Thank you for getting back with me. Below are answers to your questions:

How long have you been having this infection?Can you describe the lesions? This has been going on for 4 months. I saught out medical attention within the first two weeks.

Size of the lesions? Borders? Flat or elevated? Colour? Painful? It is not a lesion. More like a rash. It is flat and red. It does have a border, but it appears to be expanding.

Any oozing or deposits?Do you have recurrent infections of the genitals? No oozing. No I do not have any recurrent infections of the genitals.

Do you have any discharge from the urethra or turbid urine? No

Have you had unprotected sexual intercouse with someone else or engaged in any risky sexual practices? I had unprotected sex with a girl I dated briefly. She is a Registered Nurse. Had vaginal and oral sex.

Please provide a brief sexual history. The above sexual encounter is the only person I have been with in the last 4 years other than my ex-wife.

Do you suffer from diabetes or any other medical disorders? I do not suffer from diabetes. My grandfather did.

How long have you been having the erection problems? How much of a dysfunction is this causing? Erection problems began in the last 10-20 days.

Thank You.
 
 
Answered by Dr. Jonas Sundarakumar 17 hours later
Hello again and thanks for writing in.

I have gone through your details. Now, you seem to have an infection which has not responded to three courses of antibiotics, a course of anti-fungals and topical applications. In this case the best way forward is to get a swab / scraping test done for microscopic examination to determine the exact organism causing the infection. This will tell you clearly if it is a fungal infection or a bacterial infection, and what the organism is causing it. A further culture and antibiotic sensitivity test will be able to determine which antibiotics will be effective against the organism.

The other possibility is that there could be an underlying immunity deficiency which may be resulting in the non-healing infection.So, I would also suggest that you have a proper medical evaluation and recheck your blood sugar also.

You can try washing the area thrice or four times a day with dilute potassium permanganate solution for symptomatic relief.

So, my advise to you would be to consult a dermatologist for the swab / scraping tests and culture / sensitivity tests in order to clearly establish the cause of your problem and then take the appropriate treatment. Empirically taking further courses of antibiotics or other medication without clarifying this is unlikely to help.

Wish you all the best.

- Dr. Jonas Sundarakumar
Above answer was peer-reviewed by
 
Follow-up: Have premature ejaculation, erectile dysfunction and burning sensation on penis tip. Looking for cure 3 days later
After one week of Fluconizole I'm seeing improvement. The redness is going away and the irritation is becoming less. The doctor I'm seeing has prescribe an additional week of the Fluconizole with a regiment of 100mg. Twice daily for another 7 days. Earliest availability with a dermatologist is Nov. 29.

Could it be that the yeast is tough to get rid of due to the fact that I've had it for 4 months? Simply a tough bout and is going to take time?
 
 
Answered by Dr. Jonas Sundarakumar 12 hours later
Hello again and thanks for writing in.

It's good to hear that your symptoms are improving. It is quite likely that the fungal infection is just taking more time to get eradicated, especially since it's been there for 4 months and since you had previously been on weeks of antibiotics predominantly (which wouldn't have touched the fungal infection). There are some tough fungal infections which may not respond to topical antifungals and may need a a longer duration of oral anti-fungal medication also.

So, I would advise you to continue the Fluconazole for another week and then review with your doctor again.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor